# SDR AWXA200300125

- Difficulty date: February 1, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 19,896 hours, 7,595 cycles
- Engine: Iae V2500A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: FE240004
- Part serial: 00770
- Condition: Weak
- Location: Doors
- Part time: 19,896 hours, 7,595 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EMERGENCY EVACUATION - DURING C-04 CHECK, THE L-1 DOOR SNUBBER WAS FOUND TO BE WEAK DURING OPERATION.  MAINTENANCE REMOVED AND REPLACED THE L-1 DOOR SNUBBER CYLINDER PER AIRBUS AMM TASK'S 52-13-14-020-057, AND 52-13-14-220-053. OPERATIONAL CHECK WAS PERFORMED PER 52-10-00-710-051 AND WAS FOUND GOOD.
